Rate of convergence of a particle method to the solution of the Mc Kean-Vlasov's equation

Welcome to the UPF Digital Repository

Annals of Applied Probability, 12, (2002), pp. 423-476
http://hdl.handle.net/10230/693
To cite or link this document: http://hdl.handle.net/10230/693
dc.contributor.author Antonelli, Fabio
dc.contributor.author Kohatsu, Arturo
dc.contributor.other Universitat Pompeu Fabra. Departament d'Economia i Empresa
dc.date.issued 1998-08-01
dc.identifier.citation Annals of Applied Probability, 12, (2002), pp. 423-476
dc.identifier.uri http://hdl.handle.net/10230/693
dc.description.abstract This paper studies the rate of convergence of an appropriate discretization scheme of the solution of the Mc Kean-Vlasov equation introduced by Bossy and Talay. More specifically, we consider approximations of the distribution and of the density of the solution of the stochastic differential equation associated to the Mc Kean - Vlasov equation. The scheme adopted here is a mixed one: Euler/weakly interacting particle system. If $n$ is the number of weakly interacting particles and $h$ is the uniform step in the time discretization, we prove that the rate of convergence of the distribution functions of the approximating sequence in the $L^1(\Omega\times \Bbb R)$ norm and in the sup norm is of the order of $\frac 1{\sqrt n} + h $, while for the densities is of the order $ h +\frac 1 {\sqrt {nh}}$. This result is obtained by carefully employing techniques of Malliavin Calculus.
dc.language.iso eng
dc.relation.ispartofseries Economics and Business Working Papers Series; 311
dc.rights L'accés als continguts d'aquest document queda condicionat a l'acceptació de les condicions d'ús establertes per la següent llicència Creative Commons
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.title Rate of convergence of a particle method to the solution of the Mc Kean-Vlasov's equation
dc.type info:eu-repo/semantics/workingPaper
dc.date.modified 2014-06-03T07:13:56Z
dc.subject.keyword Statistics, Econometrics and Quantitative Methods
dc.subject.keyword mc kean-vlasov equation
dc.subject.keyword malliavin calculus
dc.rights.accessRights info:eu-repo/semantics/openAccess


See full text
This document is licensed under a Creative Commons license:

Search


Advanced Search

Browse

My Account

Statistics